An improved semilocal convergence analysis for the Halley's method

No Thumbnail Available

Date

2018

Authors

Argyros, I.K.
Khattri, S.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We expand the applicability of the Halley's method for approximating a locally unique solution of nonlinear equations in a Banach space setting. Our majorizing sequences are finer than in earlier studies such as [1, 3, 4, 5, 6, 7, 8, 9, 10, 11, 19, 20, 21, 23] and furthermore developed convergence criteria can be weaker. Finally numerical work is reported that compares favorably to the existing approaches in the literature [6, 8, 9, 10, 11, 12, 13, 14, 15, 16, 24, 25, 26, 28]. 2018 International Publications. All rights reserved.

Description

Keywords

Citation

Advances in Nonlinear Variational Inequalities, 2018, Vol.21, 2, pp.1-17

Endorsement

Review

Supplemented By

Referenced By